# SDR AWXA200600389

- Difficulty date: January 10, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545109
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED FLOORBEAM CRACKED, .25 INCHES, AT BS 663 AND BL 24L.  MAINTENANCE STOP DRILLED CRACK IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NR 03-5702-06039-HF1.  FABRICATED REPAIR CHANNEL IAW AWA ER 03-5702-06039-HF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 663 AND BL 24L IAW AWA ER 03-5702-06039-HF1.
